MAUDE Adverse Event Report: ARTHREX, INC. PEEK KNOTLESS SUTURETAK, OPEN REPAIR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK KNOTLESS SUTURETAK, OPEN REPAIR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number PEEK KNOTLESS SUTURETAK, OPEN REPAIR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/17/2022, it was reported by a sales representative via email that an ar-1938pss peek knotless suturetak anchor broke off during insertion.This was discovered during an unspecified procedure on (b)(6) 2022.All broken fragments were retrieved.

Brand Name
PEEK KNOTLESS SUTURETAK, OPEN REPAIR
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15743156
Report Number1220246-2022-05695
Device Sequence Number17899402
Product Code MAI
UDI-Device Identifier00888867290778
UDI-Public00888867290778
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK KNOTLESS SUTURETAK, OPEN REPAIR
Device Catalogue NumberAR-1938PSS
Device Lot Number14940688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date11/07/2022
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown